MAUDE Adverse Event Report: STAAR SURGICAL COMPANY MICL; IMPLANTABLE COLLAMER LENS (ICL)

STAAR SURGICAL COMPANY MICL; IMPLANTABLE COLLAMER LENS (ICL)
Model Number MICL13.2
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No similar complaints types events were reported for units within the same lot.Lens was returned in liquid, in lens vial.Visual inspection found no visible damage to the lens.(b)(4).
 
Event or Problem Description
The reporter indicated that during loading of a micl13.2, -15.0 diopter, implantable collamer lens, it was noted that a portion of one of the footplates was missing.There was no patient contact.
 
Additional Manufacturer Narrative
Corrected data: expiration date: it is corrected from "31-jan-2018" to "31-jan-2019".Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: device evaluation: lens was returned in liquid inside a lens vial.Visual inspection found the lens missing a piece of its haptic.Claim# (b)(4).

Brand Name
MICL
Common Device Name
IMPLANTABLE COLLAMER LENS (ICL)
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7294025
Report Number2023826-2018-00266
Device Sequence Number1342904
Product Code MTA
UDI-Device Identifier00841542103398
UDI-Public00841542103398
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/31/2019
Device Model NumberMICL13.2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/25/2018
Supplement Date Received by Manufacturer04/06/2018
04/20/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date04/06/2018
04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1